# SDR CALA9901367

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD MIDFLAP UPPER SKIN GOUGED INBOARD OF INBOARD FLAP TRANSMISSION.  CUT OUT DAMAGED AREA, FABRICATED, TREATED, PRIMED, AND INSTALLLED REPAIR DOUBLER AND FILLER PER SRM 51-30-4, 51-50-1, AND 51-30-2.
